Flat level set regularity of p-Laplace phase transitions

Enrico Valdinoci, Berardino Sciunzi, Vasile Ovidiu Savin

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)


We prove a Harnack inequality for level sets of p-Laplace phase transition minimizers. In particular, if a level set is included in a fiat cylinder, then, in the interior, it is included in a flatter one. The extension of a result conjectured by De Giorgi and recently proven by the third author for p -2 follows.

Original languageEnglish
Pages (from-to)1-150
Number of pages150
JournalMemoirs of the American Mathematical Society
Issue number858
Publication statusPublished - 1 Jul 2006
Externally publishedYes


Dive into the research topics of 'Flat level set regularity of p-Laplace phase transitions'. Together they form a unique fingerprint.

Cite this